Doctor insights on:
How To Get Rid Of Redness On Your Face
Benadryl (diphenhydramine): Start with Benadryl (diphenhydramine) (oral tablets) but if no better in a few days, see your doctor. Perhaps at that point they might use systemic (oral or injectable) steroids as well, or topical steroids for the face. I usually don't recommend use of otc cortisone cream for this unless you've been seen by a doctor and it was recommended. ...Read more
Hello doctor I am 19 years old girt and i would like to know how can I get rid of redness on face?
Red face therapy: Use raw honey as a facial cleaner and virgin coconut oil as a moisturizer. Both are excellent skin conditioners and have anti fungal, anti inflammatory, and anti bacterial properties. It will take four to six weeks to see improvement. Use honey as a cleanser twice daily. Then apply coconut oil. Your skin may feel dry and redder for the first two week. Don't fret. Continue on. ...Read moreSee 1 more doctor answer
Many causes...: Redness of the face can be a sign of sunburn, rosacea, cellulitis, acne, lupus, side effects of medications (flushing symptoms), dermatitis due to topical preparations/soaps/lotions, signs of viral infection (exanthems), just to name a few. Get to a doctor so they can look at this and begin to tender a diagnosis. Only then can a proper treatment or recommendation be made. ...Read more
Facial Acne Scars: The acne should be under good control without any active acne lesions prior to treatment of scars. Acne scars may be improved by dermabrasion, laser treatments or surgical scar revision depending on the type of scar. Consult with a board certified dermatologist or plastic surgeon to learn about options. ...Read more
What can I use to get rid of redness from face because of the clindamycin phosphate and Benadryl (diphenhydramine) gel?
Lasers: Redness is caused by blood vessels in the face. Shrinking the blood vessels with lasers can help decrease the red appearance. Lasers which treat blood vessels include: ktp, nd:yag, pulsed dye, intense pulsed light (ipl). Sun and meds that increase sensitivity to the sun (ie: retin-a, certain oral antibiotics, accutane) exacerbate redness. ...Read more
- Talk to a doctor live online for free
- How to get rid of a red rash on your face?
- How to get rid of red dots on your face?
- How to get rid of redness on the face?
- Ask a doctor a question free online
- How to get rid of spots and redness on face?
- How to get rid of red pigmentation on face?
- How to get rid of the redness on my face?
- How to get rid of dry red spots on face?
- How to get rid of red blotches on your face?